# SDR FDEA202312101929

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 75,979 hours, 29,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87112
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

CRACK FOUND AT FRAME 1640 RIGHT HAND SIDE COMPLIED WITH ALL STEPS 1-16 OF E.A. TF-5310-T0377033 P1 AND COMPLETED "FUSELAGE-  MAINFRAME-STA 1640 FRAME, SPLICE REPAIR BETWEEN STRINGER I-9F AND S-20R-EO F-5310-  E0367020 A CRACK INDICATION REPAIR-PARTIAL FRAME REPLACEMENT, MAJOR REPAIR
